My fiance has a heart arrhythmia and usually doesn't have a problem with it. Yesterday he was throwing up constantly. He said his chest and arm began to hurt(he is in his 20's, the doctors ruled out heart attack.) He became unconscious. After giving him fluids via IV, he is conscious and his chest and arm are feeling better, but he is still vomiting often. Could dehydration from vomiting be the cause of all this, making his arrhythmia act up?
Many people with arrhythmias have more trouble with them when we are sick, not uncommon at all.
If though he is passing out, he will need to be evaluated to see if it was from the arrhythmia or something from dehydration etc. When our bodies are sick, we put a lot of stress on all parts of our bodies. He is in great hands though, they will figure this out!
Thank you! He is overseas so I don't know too much of what they are doing or finding. They did release him, but he doesn't know the prognosis because he was unconscious and I have no way of contacting anyone who was present or the medical team to find out. When I do hear something back I will be sure to post. Thank you so much, you've really put my heart at ease. God bless you.
Yep vomiting and diarrhea can cause problems depending on what the arrithmia is caused by. Dehydration is the main problem plus the minerals and electolights (however u spell it ) in the future i if he has another bug and is constantly loosing water the doctors can give you these sachets that replace the minerals you loose that help heart health and keep topped up on water :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.